Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 99, NWS Grand Forks, ND

July 8, 20194 counties in North Dakota; 4 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 8, 2019, 7:07 PM CDT for 4 counties in North Dakota; 4 counties in Minnesota. It was in force for 53 min. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2019, 7:07 PM CDT (00:07 UTC)
Expired
Jul 8, 2019, 8:00 PM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
80.0 mph

Counties Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Grand Forks County, ND, Steele County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 48 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:12 PM CDTTSTM WND GST 536 Se Kempton, NDGUST TO 53 MPH. NORTH DAKOTA AGRICULTURAL WEATHER NETWORK.
Jul 8, 7:28 PM CDTTSTM WND GST 632 Wnw Emerado, NDPEAK WINDS MEASURED AT THE RWIS STATION ALONG U.S. HIGHWAY 2, NEAR MP 340. SEVERE WIND GUSTS CONTINUED THROUGH 736 PM CDT.
Jul 8, 7:29 PM CDTTSTM WND DMGEmerado, NDABOUT ONE THIRD OF THE SHINGLES AND A FEW PIECES OF PLYWOOD ROOFING WERE TORN OFF AN APARTMENT BUILDING.
Jul 8, 7:30 PM CDTTSTM WND GST 536 Se Kempton, NDGUST TO 53 MPH. NORTH DAKOTA AGRICULTURAL WEATHER NETWORK.
Jul 8, 7:30 PM CDTTSTM WND GST 604 W Grand Forks, NDASOS AT GRAND FORKS INTERNATIONAL AIRPORT.
Jul 8, 7:30 PM CDTTSTM WND GST 604 W Grand Forks, NDGFK ASOS REPORTED 52 KT/60 MPH WIND GUST AT 730 PM.
Jul 8, 7:30 PM CDTTSTM WND GST 606 Wnw Grand Forks, NDPEAK WINDS MEASSURED BY THE ASOS AT GRAND FORKS INTERNATIONAL AIRPORT /KGFK/.
Jul 8, 7:31 PM CDTTSTM WND GST 6113 W Grand Forks, NDGRAND FORKS AIR FORCE BASE.
Jul 8, 7:31 PM CDTTSTM WND GST 61Grand Forks Afb, NDGRAND FORKS AIR FORCE BASE.
Jul 8, 7:35 PM CDTTSTM WND GST 602 Sse East Grand Forks, MN6 INCH DIAMETER TREES AND LIMBS DOWN
Jul 8, 7:38 PM CDTTSTM WND DMG2 Se Buxton, NDA FEW POPLAR TREES BLOWN DOWN IN A SHELTERBELT.
Jul 8, 7:39 PM CDTTSTM WND GST 601 S Grand Forks, ND5 INCH TO 6 INCH BRANCHES DOWN
Jul 8, 7:40 PM CDTTSTM WND DMGGrand Forks, NDSOCIAL MEDIA REPORT OF A LARGE TREE DOWN SOUTH OF DOWNTOWN. TIME ESTIMATED FROM RADAR.
Jul 8, 7:42 PM CDTTSTM WND DMG7 Ssw Grand Forks, NDA SEMI-TRUCK AND TRAILER WERE BLOWN OFF OF I-29. TIME ESTIMATED BASED ON TRADAR AND NEARBY WIND REPORTS.
Jul 8, 7:43 PM CDTTSTM WND GST 634 N Grand Forks, NDRWIS SENSOR MEASUREMENT
Jul 8, 7:43 PM CDTTSTM WND GST 635 N Grand Forks, NDRWIS SENSOR MEASUREMENT AT SITE ND019
Jul 8, 7:43 PM CDTTSTM WND GST 635 Nnw Grand Forks, NDRWIS SENSOR MEASUREMENT AT SITE ND019
Jul 8, 7:52 PM CDTTSTM WND DMGTabor, MNROOFING MATERIAL BLOWN OFF A GARAGE. A FEW LARGE TREES DOWN.
Jul 8, 7:55 PM CDTTSTM WND GST 492 W Eldred, MNNORTH DAKOTA AGRICULTURAL WEATHER NETWORK.
Jul 8, 7:56 PM CDTTSTM WND GST 531 N Mallory, MNSUSTAINED WINDS AT 40 MPH, WITH PEAK WINDS TO 53 MPH.
Jul 8, 8:00 PM CDTTSTM WND DMGWarren, MNEIGHT TO NINE INCH DIAMETER TREE TIPPED OVER IN TOWN. SEVERAL BRANCHES DOWN OFF TREES. TIME APPROXIMATE.
Jul 8, 8:04 PM CDTTSTM WND DMGEuclid, MNMETAL ROOFING BLOWN OFF OF MACHINE SHED NEAR EUCLID VIA FACEBOOK PHOTO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.1 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2019-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2019-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1585 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

022 
WUUS53 KFGF 090007
SVRFGF
MNC089-113-119-125-NDC035-091-097-099-090100-
/O.NEW.KFGF.SV.W.0099.190709T0007Z-190709T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
707 PM CDT Mon Jul 8 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southwestern Marshall County in northwestern Minnesota...
  Western Red Lake County in northwestern Minnesota...
  Polk County in northwestern Minnesota...
  Western Pennington County in northwestern Minnesota...
  Grand Forks County in northeastern North Dakota...
  Northern Traill County in southeastern North Dakota...
  Southeastern Walsh County in northeastern North Dakota...
  Northeastern Steele County in southeastern North Dakota...

* Until 800 PM CDT.

* At 707 PM CDT, severe thunderstorms were located along a line
  extending from near Orr to near Kempton to near Sherbrooke, moving
  east at 65 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Grand Forks, East Grand Forks, Crookston, Grand Forks AFB,
  Mayville, Warren and Red Lake Falls.

This includes Interstate 29 between mile markers 110 and 166.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4791 9620 4750 9639 4747 9786 4779 9769
      4811 9786 4822 9752 4837 9659
TIME...MOT...LOC 0007Z 263DEG 55KT 4805 9765 4781 9755 4750 9768 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...80MPH
 
$$

Lynch
1 follow-up statement
293 
WWUS53 KFGF 090038
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
738 PM CDT Mon Jul 8 2019

MNC089-113-119-125-NDC035-091-097-099-090100-
/O.CON.KFGF.SV.W.0099.000000T0000Z-190709T0100Z/
Marshall MN-Red Lake MN-Polk MN-Pennington MN-Grand Forks ND-
Traill ND-Walsh ND-Steele ND-
738 PM CDT Mon Jul 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN MARSHALL...WESTERN RED LAKE...POLK...WESTERN
PENNINGTON...GRAND FORKS...NORTHERN TRAILL...SOUTHEASTERN WALSH AND
NORTHEASTERN STEELE COUNTIES...

At 738 PM CDT, severe thunderstorms were located along a line
extending from near Manvel to Merrifield to 6 miles northeast of
Mayville, moving east at 50 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Grand Forks, East Grand Forks, Crookston, Grand Forks AFB, Mayville,
Warren and Red Lake Falls.

This includes Interstate 29 between mile markers 110 and 166.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4791 9620 4750 9639 4747 9786 4779 9769
      4811 9786 4822 9752 4837 9659
TIME...MOT...LOC 0038Z 266DEG 43KT 4811 9720 4787 9710 4756 9723 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

Lynch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:02 PM CDT, 5 minutes earlier.

Area forecast discussion, Jul 8, 7:02 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
702 PM CDT Mon Jul 8 2019

.UPDATE...
Issued at 610 PM CDT Mon Jul 8 2019

Adjustments made to account for current thunderstorm
coverage/timing, which is in line (generally) with HREF and
consensus of CAMs as broken thunderstorm clusters (some showing
linear properties on smaller scale) are beginning to expand and
shift east/southeast. Environment is still highlighted by very
moist/buoyant air mass with borderline shear values ("best" shear
in our west). Severe threat associated with clusters will
continue mainly wind within organized segments (isolated hail
threat) and with instability axis ahead of these clusters
extending further south and east decision was made after
coordination to expand watch in ND and into far northwest MN.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 250 PM CDT Mon Jul 8 2019

The Mesoscale discussion issued at 205pm covers the severe threat
over the next several hours.

Regarding the excessive rainfall threat...will issue a flash flood
watch for the Devils Lake basin. Storm movement is parallel to
the boundary so will have training of storms. Rainfall rates will
be intense given the high PWAT environment. The boundary is
expected to remain stationary for several hours until the cold
pool becomes sufficiently strong to lead to more forward
propagation of the convection (thus decreasing the flash flood
threat). Limited the flash flood watch to the Devils Lake basin in
effect until 9pm.

Upper low propagates into central North Dakota by Tuesday
afternoon. Anticipate several rounds of thunderstorms through
Tuesday night. Will need to monitor areas for excessive rainfall
given prolonged period of rainfall potential. Also, cold core
tornado setup (along with marginal hail/wind) possible Tuesday
afternoon where narrow axis of instability sets up.

.LONG TERM...(Tuesday night through Monday)
Issued at 250 PM CDT Mon Jul 8 2019

Showers and storms will diminish during the day on Wednesday in
wake of departing surface system...and high pressure builds over
the region. Return flow on Thursday and Friday will bring
increased warmth and moisture. A weak trof will provide enough low
level convergence to trigger convection again on Friday.

Expect some unsettled weather to return over the weekend...with near
normal temperatures...to end the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 701 PM CDT Mon Jul 8 2019

Thunderstorm complex organizing in eastern ND and isolated to
scattered activity ahead of this will spread east and southeast
through the evening and overnight. Should see a period of
potential severe wind gusts through mid evening before activity
weakens. Scattered activity then lingers overnight before
reorganizing during the day Tuesday and increasing in coverage
once again. Strong winds gusts with severe storms can't be ruled
out at terminals (gusts 50kt or higher) through mid evening with
at least isolated hail threats. MVFR CIGS and IFR VIS possible
with most intense thunderstorm activity.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flash Flood Watch until 9 PM CDT this evening for NDZ006>008-
     014>016-024-026-054.

MN...None.
&&

UPDATE...DJR
SHORT TERM...TG/Lee
LONG TERM...Hopkins
AVIATION...DJR
Hazardous weather outlook, Jul 8, 10:35 AM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1035 AM CDT Mon Jul 8 2019

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-091200-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
1035 AM CDT Mon Jul 8 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated thunderstorms possible over northeastern North Dakota
and northwest Minnesota during the late morning and early
afternoon period. These storms will remain weaker but could
produce lightning and brief heavy rainfall.

Stronger thunderstorms are expected to develop during the mid to
late afternoon over north central North Dakota between Devils Lake
and Minot. These initial scattered storms will bring a threat of
hail greater than 2 inches, wind gusts up to 70 mph, and possibly
a tornado. By the evening hours, these storms will form into a
line and move east and southeast into much of eastern North Dakota
and northwest Minnesota. As the storms transition into a line,
the main threats will be hail around 1 inch, wind gusts to 70 mph,
and excessive rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms are expected Tuesday, ending Wednesday.
Locally heavy rainfall the main threat. There is also a risk for
isolated severe storms Tuesday afternoon with hail, wind, and a
tornado potential threats. Periodic thunderstorm chances exist
through the late week as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Jul 8, 6:15 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
615 PM CDT Mon Jul 8 2019

NDZ024-026>029-090015-
Griggs ND-Nelson ND-Eddy ND-Steele ND-Grand Forks ND-
615 PM CDT Mon Jul 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRAND FORKS...
NELSON...NORTHERN GRIGGS...NORTHWESTERN STEELE AND EASTERN EDDY
COUNTIES UNTIL 715 PM CDT...

At 615 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tolna to near Red Willow Lake to near
Glenfield. Movement was east at 45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Larimore, Cooperstown, Northwood, Golden Lake, Finley, McVille and
Aneta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and northeastern North Dakota.

LAT...LON 4785 9853 4788 9852 4810 9774 4780 9751
      4749 9767 4738 9850 4759 9850 4759 9854
      4761 9853 4785 9865
TIME...MOT...LOC 2315Z 254DEG 39KT 4781 9850 4764 9842 4745 9851

Lynch
Local storm report, Jul 8, 6:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
637 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     PEKIN                   47.79N 98.33W
07/08/2019                   NELSON             ND   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED CARS BEING BLOWN OFF ROADWAY
            NEAR PEKIN ON HIGHWAY 15.

&&

KNUTSVIG
Local storm report, Jul 8, 6:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
642 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     CAVALIER                48.80N 97.62W
07/08/2019  M61 MPH          PEMBINA            ND   AWOS

            GUST TO 61 MPH.

&&

HOPKINS
Local storm report, Jul 8, 6:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
645 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND GST     2 NE PEKIN              47.81N 98.30W
07/08/2019  M75 MPH          Nelson             ND   MESONET

            WIND GUSTS TO 75 MPH. NORTH DAKOTA AGRICULTURAL WEATHER
            NETWORK.

&&

HOPKINS
Local storm report, Jul 8, 6:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
651 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     7 W COOPERSTOWN         47.44N 98.27W
07/08/2019  M60 MPH          Griggs             ND   TRAINED SPOTTER

&&

HOPKINS
Local storm report, Jul 8, 6:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
657 PM CDT MON JUL 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     5 NE MCVILLE            47.82N 98.10W
07/08/2019  M78 MPH          Nelson             ND   PUBLIC

            MEASURED BY HOME WEATHER STATION.

&&

KNUTSVIG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:24 PM CDTSpecial Weather StatementFGFBarnes, Steele, Traill66 min
Jul 8, 7:51 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Steele, Traill54 min
Jul 8, 8:07 PM CDTSpecial Weather StatementFGFCass38 min
Jul 8, 8:43 PM CDTSevere Thunderstorm WarningFGFCass, Traill62 min
Jul 8, 9:43 PM CDTSevere Thunderstorm WarningFGFCass, Richland62 min
Jul 8, 10:01 PM CDTAreal Flood AdvisoryFGFCass3 hr
Jul 8, 10:42 PM CDTSevere Thunderstorm WarningFGFCass, Richland63 min
Jul 8, 11:05 PM CDTFlash Flood WarningFGFCass5 hr
Jul 9, 9:37 AM CDTRiver Flood WarningFGFCass10 days
Jul 9, 2:59 PM CDTRiver Flood WarningFGFCass8 days
Jul 9, 2:59 PM CDTRiver Flood WarningFGFCass, Ransom11 hr
Jul 9, 2:59 PM CDTRiver Flood WarningFGFCass6 days
Jul 9, 5:15 PM CDTTornado WarningFGFCass, Richland30 min
Jul 9, 5:25 PM CDTTornado WarningFGFRichland50 min
Jul 9, 5:44 PM CDTTornado WarningFGFCass, Richland46 min
Jul 9, 5:46 PM CDTTornado WarningFGFRichland44 min
Jul 9, 6:49 PM CDTAreal Flood AdvisoryFGFCass2 hr
Jul 8, 7:11 PM CDTAreal Flood AdvisoryFGFKittson4 hr
Jul 8, 8:59 PM CDTSevere Thunderstorm WarningFGFClearwater, Pennington, Polk, Red Lake46 min
Jul 8, 9:35 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Polk55 min
Jul 8, 9:59 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen46 min
Jul 8, 10:25 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater50 min
Jul 8, 10:36 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen54 min
Jul 8, 11:15 PM CDTSpecial Weather StatementFGFBeltrami45 min
Jul 8, 11:27 PM CDTSpecial Weather StatementFGFHubbard63 min
Jul 8, 11:43 PM CDTSevere Thunderstorm WarningFGFBecker, Grant, Otter Tail, Wadena, Wilkin62 min
Jul 8, 11:53 PM CDTAreal Flood AdvisoryFGFBecker, Clay4 hr
Jul 9, 12:44 AM CDTSpecial Weather StatementFGFDouglas, Grant, Hubbard, Wadena31 min
Jul 9, 1:14 AM CDTSpecial Weather StatementFGFHubbard, Wadena16 min
Jul 9, 9:37 AM CDTRiver Flood WarningFGFClay8 days
Jul 9, 5:22 PM CDTSpecial Weather StatementFGFClay23 min
Jul 9, 6:12 PM CDTTornado WarningFGFOtter Tail, Wilkin48 min
Jul 9, 6:22 PM CDTTornado WarningFGFBecker, Clay23 min
Jul 9, 6:45 PM CDTTornado WarningFGFBecker, Clay30 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2019Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.